# SDR AC2A118979

- Difficulty date: March 2, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 6,680 hours
- Engine: Allsn 250C40B
- System (JASC): 6200 · Main Rotor System
- Part: Stop
- Part number: 430010122101
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP CRACKED IN RADIUS.
